RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 3(237), Pages 171–224 (Mi umn2374)  

This article is cited in 6 scientific papers (total in 6 papers)

Lacunas for hyperbolic differential operators with constant coefficients. II.

M. F. Atiyah, R. Bott, L. Gårding


Full text: PDF file (3572 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.4

Citation: M. F. Atiyah, R. Bott, L. Gårding, “Lacunas for hyperbolic differential operators with constant coefficients. II.”, Uspekhi Mat. Nauk, 39:3(237) (1984), 171–224

Citation in format AMSBIB
\Bibitem{AtiBotGar84}
\by M.~F.~Atiyah, R.~Bott, L.~G{\aa}rding
\paper Lacunas for hyperbolic differential operators with constant coefficients.~II.
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 3(237)
\pages 171--224
\mathnet{http://mi.mathnet.ru/umn2374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747794}
\zmath{https://zbmath.org/?q=an:0568.35058}


Linking options:
  • http://mi.mathnet.ru/eng/umn2374
  • http://mi.mathnet.ru/eng/umn/v39/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Sharpness and the local Petrovskii condition for strictly hyperbolic operators with constant coefficients”, Math. USSR-Izv., 28:2 (1987), 233–273  mathnet  crossref  mathscinet  zmath
    2. A. K. Tsikh, “Weakly holomorphic functions on complete intersections, and their holomorphic extension”, Math. USSR-Sb., 61:2 (1988), 421–436  mathnet  crossref  mathscinet  zmath
    3. A. N. Varchenko, “On normal forms of nonsmoothness of solutions of hyperbolic equations”, Math. USSR-Izv., 30:3 (1988), 615–628  mathnet  crossref  mathscinet  zmath
    4. N. Kh. Ibragimov, A. O. Oganesyan, “The hierarchy of Huygens equations in spaces with a non-trivial conformal group”, Russian Math. Surveys, 46:3 (1991), 137–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Russian Math. Surveys, 49:6 (1994), 5–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. A. Vassiliev, “Local Petrovskii lacunas close to parabolic singular points of the wavefronts of strictly hyperbolic partial differential equations”, Sb. Math., 207:10 (2016), 1363–1383  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:366
    Full text:173
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018